[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] blood spot


What we have here is a minor failure to communicate.  Donald, Angela was
making a small joke about your having written "aria," a term for a song sung
as part of an opera (John Neale, where are you?? ;> ), instead of "area,"
which is what you meant.

It's all good.  I should hope all of us (with diabetes or without) have a wash
on a regular basis! :)

As for the spot: Donald, if you see blood inside the cannula when you remove
it, like it's stuck inside the little tube part that goes under your skin,
that could be a sign of trouble.  As for having a little red spot where the
set goes in after about three days, that's precisely why we're supposed to
change sets every 3-4 days!  Your body was not designed to tolerate what
amounts to an open puncture wound.  It's going to get a bit irritated at
having a cannula stuck into it for a while.  No matter how much good it's
doing you, your body does not know a harmful pain (i.e., a splinter) from a
helpful one (i.e., an injection) and it wants to protect itself from
infection.  The little red spot should sort of fade within a day or two.  If
you find that it remains itchy and bright red or sore for a few days, it would
seem to me that you have an allergy to the set.  Several list members have
written to say they have allergic reactions to certain sets; I'm sure they'd
be happy to help if you wrote in for their advice.

All the best,

IDDM 7+ years; MiniMed pumper 5+ years

----- Original Message -----
From: Donald O' Donnell
Are you telling me that we are the only ones that have a wash?
----- Original Message -----
From: Angela17 <email @ redacted>

> Donald,
> How delightful to hear of someone washing an aria.
> Bless you
> angelaGet more from the Web.  FREE MSN Explorer download :
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml